Vector valued Loeb measures and the Lewis integral.
Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 247-268
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
non-standard measure, internal vector-valued set functions, vector-valued Loeb measures, scalar-valued Loeb measures, non-standard hulls, Lewis integral
@article{MS2_1991__68_1_167161,
author = {Horst Osswald},
title = {Vector valued {Loeb} measures and the {Lewis} integral.},
journal = {Mathematica Scandinavica},
pages = {247--268},
year = {1991},
volume = {68},
number = {1},
zbl = {0749.28010},
url = {http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167161/}
}
Horst Osswald. Vector valued Loeb measures and the Lewis integral.. Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 247-268. http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167161/